# SDR IPXA0M63757

- Difficulty date: December 3, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Engine: Pwa PW4460
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Emergency Light
- Component: Emergency Light
- Component part number: 0200470001B052
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 EMERGENCY EXIT LIGHT BROKEN.  R & R L1 EXIT (EMERGENCY) LENS COVER ASSY IAW AMM 33-2 7-05-04.
